Ver todas las categorías

XL-3 Night Time Cold Medicine | Non-Drowsy Cold & Flu Relief

XL-3 Night Time Cold Medicine | Non-Drowsy Cold & Flu Relief
12 oz, .75 lb. N.º de artículo 973542

Elegible para HSA/FSA

XL-3 NightTime Cold Medicine | Non-Drowsy Cold & Flu Relief This Non-Drowsy Cold Medicine was formulated to help provide relief against symptoms associated with the Common Cold and Flu. XL-3 Night Time Cold Medicine helps provide fast relief for Cough, Nasal Congestion, Sore Throat, Fever, Aches, and Pains

  • Se requiere verificación de edad para la compra
  • * Se aplican restricciones estatales para el envío. Abajo se indican los estados elegibles para el envío.
  •  

    Alabama
    Arkansas
    Connecticut
    Georgia
    Hawái
    Idaho
    Illinois
    Indiana
    Iowa
    Kansas
    Maine
    Maryland
    Massachusetts
    Minnesota
    Misisipi
    Misuri
    Montana
    Nebraska
    Nuevo Hampshire
    Nuevo México
    Carolina del Norte
    Dakota del Norte
    Oklahoma
    Rhode Island
    Carolina del Sur
    Dakota del Sur
    Utah
    Vermont
    Wyoming

    Ingredientes

    Active Ingredients; (In Each 15ml, 1 tablespoon) Acetaminophen 325mg, Dextromethorphan HBr 10mg, Phenylephrine HCI 5mg.

    Indicaciones

    Directions Take only as directed. Use Dose Cup or Tablespoon. Do not exceed 4 doses per 24 hours. If taking Day Time during the day and Night Time at Night, limit total to 4 doses per 24 hours. Adults and Children 12 years and Over; 30mL (2Tbsp) every 4 hours. Children 6 to under 12 years; 15ml (1 TBSP) every 4 hours. Children 4 to under 6 years; ask a doctor. Children under 4 years, do not use.

    Advertencias

    Liver Warning This product contains acetaminophen. Sever liver damage may occur if, Adult takes more than 4,000mg of acetaminophen in 24 hours. Child Takes more than 5 doses in 24 hours. Taken with other drugs containing acetaminophen. Adult has 3 or more alcoholic drinks every day while using this product. Alergy Alert Acetaminophen may cause severe skin reaction. Symtpom may include. Skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right way.

    *Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.